MathSciNet Relay Station
MathSciNet bibliographic data
MR103478 (21 #2246) 55.00
Lashof, R.; Smale, S. On the immersion of manifolds in euclidean space. Ann. of Math. (2) 68 1958 562–583.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement